# SDR SIMA20160927004

- Difficulty date: September 27, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 31,423 hours, 22,460 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF THE RIGHT HAND COCKPIT BULKHEAD HAS CORROSION AT FLOOR LEVEL RBL 9.00.  REPLACED LOWER BULKHEAD IAW SRM 53-11-10.
